Title

Optimal Bounds For The Distributions Of Some Test Criteria For Tests Of Dimensionality

Authors

Authors

J. R. Schott

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Biometrika

Keywords

Statistics & Probability

Journal Title

Biometrika

Volume

71

Issue/Number

567

Publication Date

1-1-1984

Document Type

Article

Language

English

First Page

561

Last Page

222

WOS Identifier

WOS:A1984TT01300014

ISSN

0006-3444

Share

COinS